Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Blood transfusions. Bruised hip. Foot hurt and swollen. What can be done?

my mum has severe anemea, and has been having blood transfusions, she is having two units every three weeks, she has a lot of bruises which we have got used to on her arms but recently has a large lump and bruising to her hip, first to her right which is still present and now one very large one to her left so unexplained and worrying as it it sore. she is now 86 and has been very fit and normal until the last couple of years, she is making no bone marrow also. Her GP receptionist refused a doctor to come out to her tonight when she dropped a small bottle on her foot which has swelled up and bruised quite badly. Really don t think she has done any harm to her foot but as you can see i have a few concerns and annoyed with her gp. can you help... I am sorry now and not going any further after me filling in your quick questions but am not going to pay for Advice, this has shocked me totally and your web site should state that there is a charge for advice, totally disgusted
Asked On : Fri, 21 Sep 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor